# SDR SWAA2023081478168

- Difficulty date: July 13, 2023
- Submitted: August 14, 2023
- Operation: Air carrier
- Aircraft: N446WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29842
- Aircraft time: 63,737 hours, 37,813 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Vapor Barrier
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CUSTOMER REQUEST) CRACK ON VAPOR BARRIER LOCATED BS663.75 AND LBL 8 AT LOWER SURFACE 2023-413331<[01] TOOL USED CALIPER P/N 500-464 S/N B17030933 DUE DATE 17-OCT-23;[02] TOOL USED: HOTBONDER:HCS9200B-AV; S/N:18196021; DUE DATE: 24-JAN-24;[03] TOOL USED: SCALE P/N: CR5200; S/N: 8342514597; DUE DATE: 21-FEB-24.;[04] TOOL USED: HOTBONDER: P/N:HCS9200B-AV S/N:18175478 DUE DATE:24-SEP-23;[05] REPAIRED VAPOR BARRIER LOCATED BS663.75 AND LBL 8 AT LOWER SURFACE IAW B737-700 SRM 51-70-04-2R-10 REPAIR 10. SEE INDIVIDUAL SIGNOFFS BELOW.;[06] STEP 5 VERIFIED AND CORRECTIVE ACTION COMPLETED ITEM RII : REPAIRED VAPOR BARRIER LOCATED BS663.75 AND LBL 8 AT LOWER SURFACE IAW B737-700 SRM 51-70-04-2R-10 REPAIR 10. SEE INDIVIDUAL SIGNOFFS BELOW.
